# SDR 95ZZZW429

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3683
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gland Nut
- Part number: 200920604
- Condition: Cracked
- Location: Landing Gear
- Part time: 23,094 hours
- Component: 200920003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET CAMPAIGN INSPECTION OF SHOCK ABSORBER GLAND NUT FOR CRACKS AND CORROSION, FOUND CRACK ON NUT LOWER SECTION .25 INCH FROM RADIOUS 1.5 INCH LONG.  (PRC SEALANT WAS MISSING SINCE LAST OVH).  NUT WAS REPLACED BY NEW ONE.  (W)
